# SDR REXA2019081201364

- Difficulty date: August 12, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR AND CORROSION ON SEAT RAILS FS280 TO 693.00 ABOVE FLOOR LEFT SIDE. (SM) SUMMARY OF NRC:00177 WEAR AND CORROSION LEVEL # 2 ON SEAT RAILS FS280 TO 693 ABOVE FLOOR LEFT SIDE. SEAT RAIL FS280.00 TO FS693.00 ABOVE FLOOR LEFT SIDE WERE REPLACED PER AMM 53-00-49-400-801 (CONFIG A07). AND SRM 51-41-02-001-001-A01.
